# SDR SIMA200725002

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 7,470 hours, 6,708 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING RUBBER ODOR COMBINED WITH MUSKY DIRTY SOCK ODOR.  BURNING ODOR WENT AWAY AFTER TWO MINUTES, BUT MUSKY ODOR PERSISTED.  NO SMOKE NOTICED.   LANDED AT ORD. NO EMER DECLARED. C/A-REMOVED AND REPLACED ENGINE 2 OPS & LEAK CHECKS GOOD AIRCRAFT RETURN TO SERVICE.
